Malaysia's #1
Health Forum

Vaccine Astrazeneca but have medicine allergy

Answered by: Dr Nur Syuhada binti Zulkifli

Last Updated: May 18, 2021 11:32 AM

aimiliyana.al 4 months

I’m 24 years old. I want to register for Astrazeneca Vaccine if they open again. But I wonder, I have allergy reaction when I took these medicine: Zinnat, Synflex, Ponstan and Augmentin. When I took these medicine, I have rashes over my face and skin. Will the vaccine be harmful or dangerous for me? As I don’t know what other medicine I might have allergy.

Dr Nur Syuhada binti Zulkifli 4 months
General Practitioner

Hi, thank you for reaching out to us.

We understand your concern regarding vaccination. However it is best for you to to consult to the doctor before your going to take the vaccine and if you have multiple allergic reaction. Moreover, more information is needed regarding your condition as it is hard to say whether it is safe or not to take the vaccine. Health status and other factors also play a role in giving vaccination to an individual.

If you have any further question, do not hesitate to contact us at ( DoctorOnCall ) to speak to our doctors for a better explanation and discussion. Thank you.

Last Updated: Tue May 18 2021 11:32:44 GMT+0800 (Malaysia Time)
4.89
Online Consultation
Talk to a doctor or specialist online about medication from anywhere you are without having to queue anymore
Doctor Consult RM19.99 Specialist Consult From RM80
Do you know that your immune system plays role in the effectiveness of vaccines?
Prevention is better than cure. Is My Body Ready to Fight Infection? Find Out in only 5 short minutes!
Start FREE Health Assessment
COVID-19 Test Services
See all coronavirus COVID-19 test service providers in Malaysia. PCR/RTK test at home, clinic, drive through or to your premises.
See All COVID-19 Tests